Translator Disclaimer
2017 Global existence and uniqueness of a classical solution to some differential evolutionary system
Lucjan Sapa
Rocky Mountain J. Math. 47(7): 2351-2380 (2017). DOI: 10.1216/RMJ-2017-47-7-2351

Abstract

Theorems of global existence and uniqueness of a classical solution to a nonlinear differential evolutionary system with initial conditions are proved. This system is composed of one partial hyperbolic second-order equation and an ordinary subsystem with a parameter. In the proof of the theorems we use the Picard iteration method, the monotone method of lower and upper solutions, the integral form of the differential problem, weak differential inequalities and the Arzeli-Ascola lemma.

Citation

Download Citation

Lucjan Sapa. "Global existence and uniqueness of a classical solution to some differential evolutionary system." Rocky Mountain J. Math. 47 (7) 2351 - 2380, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2351

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 1382.35009
MathSciNet: MR3748234
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2351

Subjects:
Primary: 35A09, 35A16, 35M31
Secondary: 35A01, 35A02

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top